Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


fatigue but not anemic
Jun 16, 1998

My boyfriend is hiv+,i am hiv-.He is on combivir nd crixivan and taking two other meds for depression and pain.He has fatigue but he is not anemic.He has severe skin irritations that consist with dry skin and red "blotches.Dry mouth seems to become another issue.We know that these are common symptoms but we would like to know if taking vitamins would help.Or is there anything we could try that does not require taking more meds ? What kind of ointment would be best for the red "blotches" ? They seem to be popping up all over his body ? As for the fatigue,we thought of trying vitamins ? Would this interfer with his meds ? or should we just give it a try and see what happens ?

Response from Mr. Molaghan

Hello

People with HIV disease frequently suffer from skin problems. The best way to identify and treat the red blotches is for him to see a dermatologist…...ideally someone who sees a lot of patients with HIV disease. A rash can also be a sign of an underlying infection or allergic reaction. You've mentioned that he takes two other medicines for depression and pain. Which medications? Some antidepressants and many pain medicines make people feel tired. Also, what is his CD4 and viral load? Vitamins are good supplements, and probably won't interfere with his medusa, but also won't necessarily abate the fatigue. Your boyfriend should review the fatigue checklist with his medical provider. (I.e. medications, cd4, viral load, testosterone level, nutrition, etc.). Good luck.


Previous
Brother needs answers
Next
Rapid heart rate with minimal exercise

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement